# SDR FDEA201405271555

- Difficulty date: May 27, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,522 hours, 14,168 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Part number: M259881
- Condition: Cut
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THRU FL260 RECEIVED FUEL CONFIG EICAS MSG & FUEL CONFIG LIGHT ILLUMINATED.  RAN QRH BUT INITIALLY COULD NOT CONFIRM OR SUSPECT FUEL LEAK.  BALANCED FUEL IN TANKS, BUT NOTICED TOTALIZER FUEL QTY CONTINUED TO GO WELL BELOW CALCULATED & EXPECTED FUEL QTY ALONG ROUTE OF FLIGHT.  DECLARED EMER & DIVERTED, UNEVENTFULLY FOR MX INSPECTION & DETERMINATION OF FUEL LEAK.  PERFORMED VISUAL INSPECTION OF LT & RT WINGS & CTR FUSELAGE SECTION, NO FUEL LEAKS NOTED.  FOUND O RING CUT ON LT ENG FUEL FILTER.  NO FUEL MIGRATION NOTED.  ACFT BLOCKED IN WITH 7.0  EACH SIDE.  NO FUEL MIGRATION INTO CTR TANK, CTR TANK AT 0 LBS.  R & R LT ENG FUEL FILTER & O RINGS IAW AMM 73-11-02-4.  GND RAN LT ENG IAW JRH, NO LEAKS NOTED.  OK FOR SERVICE.
